# SDR CA080318001

- Difficulty date: March 6, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 8,982 hours
- Engine: Lyc O320E2D
- System (JASC): 7160 · Engine Air Intake System
- Part: Bracket
- Condition: Detached
- Location: Carb Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSP TECH NOTICED NO CARB HEAT DROP ON IN-COMING RUN-UP. TECH DISCOVERED THAT ONE OF THE 2 CARB AIR BOX BUTTERFLY VALVE BRACKETS HAD BECOME DETACHED FROM SHAFT AND VALVE WAS NOT OPENING OR CLOSING PROPERLY.
